On elliptic systems in$R$^{$n$}

Robert B. Lockhart University of Notre Dame, Notre Dame, IN, USA Robert C. McOwen Northeastern University, Boston, MA, USA

TBD mathscidoc:1701.331622

Acta Mathematica, 150, (1), 125-135, 1981.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{robert1981on,
  title={On elliptic systems in$R$^{$n$}},
  author={Robert B. Lockhart, and Robert C. McOwen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258936272331},
  booktitle={Acta Mathematica},
  volume={150},
  number={1},
  pages={125-135},
  year={1981},
}
Robert B. Lockhart, and Robert C. McOwen. On elliptic systems in$R$^{$n$}. 1981. Vol. 150. In Acta Mathematica. pp.125-135. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258936272331.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved